# SDR SWAA2022031883939

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-800
- Aircraft serial: 63571
- Aircraft time: 15,941 hours, 7,454 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERIES DIED ON 2 FLASH LIGHTS IN AFT GALLEY / [01] REMOVED AND REPLACED AFT GALLEY RIGHT SIDE F/A STATION FLASH LIGHT BATTERIES AND OPS CHECKED GOOD PER AMM 25-64-00
